American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32F20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] Christine Laurent-Thiébaut and Mei-Chi Shaw. Boundary Hölder and $L^p$ estimates for local solutions of the tangential Cauchy-Riemann equation. Trans. Amer. Math. Soc. 357 (2005) 151-177. MR 2098090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] László Lempert. The Dolbeault complex in infinite dimensions II. J. Amer. Math. Soc. 12 (1999) 775-793. MR 1665984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Sanghyun Cho. On the Mergelyan approximation property on pseudoconvex domains in $\mathbb C^n$ . Proc. Amer. Math. Soc. 126 (1998) 2285-2289. MR 1459114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Julian F. Fleron. Sharp Hölder estimates for $\bar{\partial}$ on ellipsoids and their complements via order of contact . Proc. Amer. Math. Soc. 124 (1996) 3193-3202. MR 1363459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Michael Christ. Global $C^{\infty}$ irregularity of the $\bar\partial$-Neumann problem for worm domains. J. Amer. Math. Soc. 9 (1996) 1171-1185. MR 1370592.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ten Ging Chen. Geometry of strictly convex domains and an application to the uniform estimate of the $\overline\partial$-problem . Trans. Amer. Math. Soc. 347 (1995) 2127-2137. MR 1308003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Huiping Li and Daniel H. Luecking. BMO on strongly pseudoconvex domains: Hankel operators, duality and $\overline\partial$-estimates . Trans. Amer. Math. Soc. 346 (1994) 661-691. MR 1273537.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Mats Andersson. The $H\sp 2$ corona problem and $\overline\partial\sb b$ in weakly pseudoconvex domains . Trans. Amer. Math. Soc. 342 (1994) 241-255. MR 1145727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jorge Hounie and Pedro Malagutti. Local integrability of Mizohata structures . Trans. Amer. Math. Soc. 338 (1993) 337-362. MR 1106189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Johannes A. Petersen. Hypoellipticity on Cauchy-Riemann manifolds . Trans. Amer. Math. Soc. 334 (1992) 615-639. MR 1113696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] So-Chin Chen. Regularity of the $\overline\partial$-Neumann problem . Proc. Amer. Math. Soc. 111 (1991) 779-785. MR 1049842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Lop-Hing Ho. Subelliptic estimates for the $\overline \partial$-Neumann problem for $n-1$ forms . Trans. Amer. Math. Soc. 325 (1991) 171-185. MR 991963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Mei-Chi Shaw. Optimal H\"older and $L\sp p$ estimates for $\overline\partial\sb b$ on the boundaries of real ellipsoids in ${\bf C}\sp n$ . Trans. Amer. Math. Soc. 324 (1991) 213-234. MR 1005084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] François Trèves. Homotopy formulas in the tangential Cauchy-Riemann complex. Memoirs of the AMS 87 (1990) MR 1028234.
Book volume table of contents   

[15] Der-Chen E. Chang. Optimal $L\sp p$ and H\"older estimates for the Kohn solution of the $\overline\partial$-equation on strongly pseudoconvex domains . Trans. Amer. Math. Soc. 315 (1989) 273-304. MR 937241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Hyeonbae Kang. $\overline\partial\sb b$-equations on certain unbounded weakly pseudo-convex domains . Trans. Amer. Math. Soc. 315 (1989) 389-413. MR 989577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Michael Christ. Estimates for fundamental solutions of second-order subelliptic differential operators . Proc. Amer. Math. Soc. 105 (1989) 166-172. MR 953002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Michael Christ. Pointwise estimates for the relative fundamental solution of $\overline\partial\sb b$ . Proc. Amer. Math. Soc. 104 (1988) 787-792. MR 929407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Harold P. Boas. Small sets of infinite type are benign for the $\overline\partial$-Neumann problem . Proc. Amer. Math. Soc. 103 (1988) 569-578. MR 943086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Steven G. Krantz. Compactness of the $\overline\partial$-Neumann operator . Proc. Amer. Math. Soc. 103 (1988) 1136-1138. MR 954995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Michael Christ. Regularity properties of the $\overline\partial\sb b$ equation on weakly pseudoconvex CR manifolds of dimension $3$ . J. Amer. Math. Soc. 1 (1988) 587-646. MR 928903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Takao Akahori. A new approach to the local embedding theorem of CR-structures for $n\geq 4$ (the local solvability for the operator $\overline \partial _b$ in the abstract sense). Memoirs of the AMS 67 (1987) MR 888499.
Book volume table of contents   

[23] Lop-Hing Ho. Subellipticity of the $\bar \partial$-Neumann problem on nonpseudoconvex domains . Trans. Amer. Math. Soc. 291 (1985) 43-73. MR 797045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Mei-Chi Shaw. Global solvability and regularity for $\bar \partial$ on an annulus between two weakly pseudoconvex domains . Trans. Amer. Math. Soc. 291 (1985) 255-267. MR 797058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] A. Boggess and M.-C. Shaw. A kernel approach to the local solvability of the tangential Cauchy Riemann equations . Trans. Amer. Math. Soc. 289 (1985) 643-658. MR 784007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Ingo Lieb and R. Michael Range. Integral representations on Hermitian manifolds: the $\bar \partial $-Neumann solution of the Cauchy-Riemann equations. Bull. Amer. Math. Soc. 11 (1984) 355-358. MR 752797.
Abstract, references, and article information   
View Article: PDF

[27] Nancy K. Stanton. The heat equation in several complex variables. Bull. Amer. Math. Soc. 11 (1984) 65-84. MR 741724.
Abstract, references, and article information   
View Article: PDF

[28] Eric Bedford. Proper holomorphic mappings. Bull. Amer. Math. Soc. 10 (1984) 157-175. MR 733691.
Abstract, references, and article information   
View Article: PDF

[29] R. Michael Range. An elementary integral solution operator for the Cauchy-Riemann equations on pseudoconvex domains in ${\bf C}\sp{n}$ . Trans. Amer. Math. Soc. 274 (1982) 809-816. MR 675081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Al Boggess. Levi geometry and the tangential Cauchy-Riemann equations on a real analytic submanifold of ${\bf C}\sp{n}$ . Trans. Amer. Math. Soc. 272 (1982) 351-374. MR 656494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 31 found      Go to page: 1 2